Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 24, NWS Louisville, KY

March 31, 20166 counties in Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 31, 2016, 4:45 PM CDT for 6 counties in Kentucky. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2016, 4:45 PM CDT (21:45 UTC)
Expired
Mar 31, 2016, 5:15 PM CDT
In force
30 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Adair County, KY, Barren County, KY, Edmonson County, KY, Green County, KY, Hart County, KY, Metcalfe County, KY

The radar

The Louisville radar (KLVX), 103 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 4:48 PM CDTHAIL 0.752 Ne Haywood, KYALSO REPORTED HIGH WINDS AND VERY HEAVY RAINS ON HIGHWAY 31E JUST SOUTH OF GLASGOW.
Mar 31, 4:53 PM CDTTSTM WND DMGCave City, KYTREE DOWN IN NORTHERN BARREN COUNTY NEAR THE HART COUNTY LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 3:59 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.8 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 673 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
834 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
673 m²/s²
0-3 km storm-relative helicity
836 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

316 
WUUS53 KLMK 312145
SVRLMK
KYC001-009-061-087-099-169-312215-
/O.NEW.KLMK.SV.W.0024.160331T2145Z-160331T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
445 PM CDT THU MAR 31 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREEN COUNTY IN CENTRAL KENTUCKY...
  SOUTHEASTERN HART COUNTY IN CENTRAL KENTUCKY...
  NORTHERN METCALFE COUNTY IN SOUTH CENTRAL KENTUCKY...
  BARREN COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  WEST CENTRAL ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 515 PM CDT

* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLASGOW...
  MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GLASGOW...COLUMBIA...GREENSBURG...EDMONTON...MONROE...HORSE CAVE...CAVE
  CITY...PARK CITY...KINO AND NEW LIBERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS.  

&&

LAT...LON 3685 8607 3689 8608 3690 8607 3690 8609
      3703 8613 3706 8611 3707 8614 3710 8615
      3735 8547 3725 8539 3723 8541 3722 8537
      3708 8529
TIME...MOT...LOC 2144Z 233DEG 126KT 3709 8592 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG
2 follow-up statements
539 
WWUS53 KLMK 312204
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
504 PM CDT THU MAR 31 2016

KYC061-312214-
/O.CAN.KLMK.SV.W.0024.000000T0000Z-160331T2215Z/
EDMONSON KY-
504 PM CDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EDMONSON COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KENTUCKY.

LAT...LON 3688 8598 3695 8594 3706 8589 3718 8592
      3735 8547 3725 8539 3723 8541 3722 8537
      3708 8529
TIME...MOT...LOC 2204Z 235DEG 94KT 3713 8567 

$$

KYC001-009-087-099-169-312215-
/O.CON.KLMK.SV.W.0024.000000T0000Z-160331T2215Z/
GREEN KY-HART KY-METCALFE KY-BARREN KY-ADAIR KY-
504 PM CDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR GREEN...SOUTHEASTERN HART...NORTHERN METCALFE...NORTHEASTERN
BARREN AND WEST CENTRAL ADAIR COUNTIES...

AT 504 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
EDMONTON...MOVING NORTHEAST AT 110 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLASGOW...COLUMBIA...GREENSBURG...EDMONTON...MONROE...HORSE CAVE...KINO...
NEW LIBERTY...BLISS AND WISDOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...DO NOT DRIVE YOUR
VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3688 8598 3695 8594 3706 8589 3718 8592
      3735 8547 3725 8539 3723 8541 3722 8537
      3708 8529
TIME...MOT...LOC 2204Z 235DEG 94KT 3713 8567 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG
402 
WWUS53 KLMK 312208
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 PM CDT THU MAR 31 2016

KYC009-312218-
/O.CAN.KLMK.SV.W.0024.000000T0000Z-160331T2215Z/
BARREN KY-
508 PM CDT THU MAR 31 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BARREN COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KENTUCKY.

LAT...LON 3707 8576 3711 8576 3714 8577 3717 8575
      3717 8578 3723 8579 3735 8547 3725 8539
      3723 8541 3722 8537 3708 8529 3695 8574
TIME...MOT...LOC 2208Z 235DEG 74KT 3705 8568 

$$

KYC001-087-099-169-312215-
/O.CON.KLMK.SV.W.0024.000000T0000Z-160331T2215Z/
GREEN KY-HART KY-METCALFE KY-ADAIR KY-
508 PM CDT THU MAR 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR GREEN...SOUTHEASTERN HART...NORTHERN METCALFE AND WEST CENTRAL
ADAIR COUNTIES...

AT 508 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR EDMONTON...
MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...GREENSBURG...EDMONTON...MONROE...NEW LIBERTY...BLISS...WISDOM...
NEWT...DEFRIES AND PIERCE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3707 8576 3711 8576 3714 8577 3717 8575
      3717 8578 3723 8579 3735 8547 3725 8539
      3723 8541 3722 8537 3708 8529 3695 8574
TIME...MOT...LOC 2208Z 235DEG 74KT 3705 8568 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:14 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Mar 31, 2:14 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT THU MAR 31 2016

.SHORT TERM (Now through Friday Night)...
Issued at 310 PM EDT Thu Mar 31 2016

...Strong to Severe Storms Likely into This Evening...

Line of convection has solidified along a pre-frontal trof over
western Kentucky, and will be pushing into central Kentucky during
the afternoon commute. Wind reports associated with these storms are
marginal so far, but the line is moving into an area of stronger and
increasing instability and DCAPE, as clouds have broken and temps
have climbed into the 70s. Actual cold front is back across
Illinois, just this side of Interstate 55, with a decent line of
convection along it.

All modes of severe weather remain on the table, but with surface
winds now veered to the SSW the tornado threat is decreasing absent
any locally backed winds. Thus SPC outlook has been downgraded to
slight, which seems reasonable. Otherwise, there remains enough
instability and decent shear to support large hail and damaging
winds. Better DCAPE is over south-central KY and expected to improve
with continued heating, so expect the wind threat to be greater
there. Mid-level lapse rates are better over Illinois and Indiana,
so northern counties would be more favored for hail potential.

First line should move east across southern Indiana and central
Kentucky between now and early evening. Later in the evening, a
weaker second wave along the front will mainly affect the I-64
corridor and north, while storms lifting out of Tennessee will
scrape south-central Kentucky. There's a substantial chance that
some part of central Kentucky will get gapped between these two
lines.

Precip tapers off after midnight, leaving us a transitional day on
Friday with dry surface ridging oriented west to east, but the upper
trof axis still to our north and west. Temps will actually run just
on the high side of climo, with breezy west winds especially north
of the Parkways. Ridging continues to build Fri night, but with a
decent surface low over Wisconsin, winds will stay up enough to keep
temps from bottoming out.

.LONG TERM (Saturday through Thursday)...
Issued at 300 PM EDT Thu Mar 31 2016

Progressive, mainly NW flow is expected for much of the long term
period. Saturday will be cool and breezy in the cold advection
behind a Clipper pushing through the Great Lakes. However, the main
impact over the weekend will be frost/freeze potential late Sat
night into Sun morning with the surface high draped across the Ohio
Valley. Will include patchy frost wording in the forecast, but not
enough confidence in a freeze for any headlines or HWO mention.

Another Clipper will pass by to our north Monday, but will be
moisture-starved. Still close enough to the dynamics to warrant
chance POPs Monday into Monday night. Tuesday looks to be the
coolest day in the forecast as a 1033mb high pushes a quick shot of
Canadian air into the Ohio Valley. Temps will recover quickly under
shortwave ridging on Wednesday, but precip chances return late
Wednesday and stick around through Thursday as a full-latitude upper
trof digs into the eastern CONUS.

&&

.AVIATION (18Z TAF Update)...
Updated at 1246 PM EDT Thu Mar 31 2016

A cold front will continue to approach the region today and move
through tonight. The morning's rain continues to push off to the
east and will be east of LEX by TAF issuance time. Focus then turns
to the potential for storms this afternoon. Looking at the most
recent model runs and current storm development, it looks like
storms will move in an hour or two earlier than previously forecast,
so moved up the time for the TS this afternoon. Scattered storms are
possible this afternoon and early evening. There will then be
another round of rain with maybe some storms moving through with the
front later in the evening. Right now it looks like the afternoon
activity will be the strongest with the potential for the biggest
impact if a storm moves across the terminal. All precipitation
should move out through the overnight hours.

Ceilings will improve to VFR at LEX after the rain moves out and
have already improved at BWG and SDF. Mainly VFR conditions are
expected except in any storms. Winds will continue to be gusty out
of the south today. They will relax and shift to west-northwesterly
tonight in the wake of the front.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........RAS
Long Term.........RAS
Aviation..........EER
Hazardous weather outlook, Mar 31, 2:30 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
330 PM EDT THU MAR 31 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-011930-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
330 PM EDT THU MAR 31 2016 /230 PM CDT THU MAR 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE LIKELY THROUGH THIS EVENING
AHEAD OF A COLD FRONT. THE MAIN THREATS WILL BE LARGE HAIL AND
DAMAGING WINDS...BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. WHILE
THE THREAT EXISTS THROUGHOUT THE AREA...THE HAIL THREAT WILL BE
GREATEST OVER SOUTHERN INDIANA...WHILE THE WIND THREAT WILL BE
GREATEST OVER CENTRAL KENTUCKY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS EXPECTED THIS AFTERNOON AND EVENING.

RAS

In the hours before

Local storm report, Mar 31, 4:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     TSTM WND GST     2 WSW FRANKFORT         38.18N 84.90W
03/31/2016  M50 MPH          FRANKLIN           KY   OFFICIAL NWS OBS

            43 KT GUST AT CAPITAL CITY AIRPORT.

&&

RAS
Local storm report, Mar 31, 4:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     TSTM WND DMG     2 ESE MT. EDEN          38.04N 85.12W
03/31/2016                   SPENCER            KY   TRAINED SPOTTER

            FLAG POLE DOWN IN FAR NORTHEASTERN SPENCER
            COUNTY.

&&

KDW
Local storm report, Mar 31, 4:36 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     JEFFERSONVILLE          38.30N 85.73W
03/31/2016                   CLARK              IN   PUBLIC

            HOLLOW TREE BLOWN DOWN/APART ON CEDARVIEW
            DRIVE.

&&

KDW
Local storm report, Mar 31, 4:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
538 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     5 SE HILLVIEW           38.02N 85.63W
03/31/2016                   BULLITT            KY   PUBLIC

            OUTBUILDING DAMAGED NEAR SALT RIVER ELECTRIC
            ON HIGHWAY 44.

&&

MRC
Local storm report, Mar 31, 4:41 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND GST     WOODBURY                37.19N 86.64W
03/31/2016  M50 MPH          BUTLER             KY   MESONET

            KENTUCKY MESONET SITE.

&&

MRC
Local storm report, Mar 31, 4:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
542 PM EDT THU MAR 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     5 WSW MOUNT WASHINGTON  38.02N 85.63W
03/31/2016                   BULLITT            KY   PUBLIC

            POLE BARN BLOWN APART ON HWY 44, 1 MILE FROM
            ALPAR LANE.

&&

KDW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 2:11 PM CDTSpecial Weather StatementLMKBreckinridge, Butler, Grayson, Hancock, Ohio34 min
Mar 31, 2:18 PM CDTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Mar 31, 2:24 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio36 min
Mar 31, 2:54 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade36 min
Mar 31, 3:08 PM CDTSpecial Weather StatementLMKAnderson, Bourbon, Clark, Fayette, Franklin, Harrison and 11 more22 min
Mar 31, 3:11 PM CDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby34 min
Mar 31, 3:12 PM CDTSevere Thunderstorm WarningLMKAnderson, Bullitt, Hardin, Larue, Marion, Meade and 3 more33 min
Mar 31, 3:24 PM CDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble36 min
Mar 31, 3:28 PM CDTSevere Thunderstorm WarningLMKBullitt, Jefferson, Shelby, Spencer32 min
Mar 31, 3:36 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren24 min
Mar 31, 3:43 PM CDTTornado WarningLMKShelby, Spencer17 min
Mar 31, 3:46 PM CDTSevere Thunderstorm WarningLMKFranklin, Henry, Oldham, Shelby29 min
Mar 31, 3:55 PM CDTSevere Thunderstorm WarningLMKEdmonson, Logan, Simpson, Warren35 min
Mar 31, 3:58 PM CDTSevere Thunderstorm WarningLMKAnderson, Franklin, Scott, Shelby, Woodford32 min
Mar 31, 4:10 PM CDTSevere Thunderstorm WarningLMKFranklin, Harrison, Scott35 min
Mar 31, 4:21 PM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart, Metcalfe24 min
Mar 31, 4:26 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas, Scott36 min
Mar 31, 4:32 PM CDTAreal Flood AdvisoryLMKWarren118 min
Mar 31, 5:12 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Cumberland, Green, Metcalfe, Russell and 1 more48 min
Mar 31, 5:44 PM CDTSpecial Weather StatementLMKAllen, Monroe31 min
Mar 31, 6:26 PM CDTSpecial Weather StatementLMKClinton, Cumberland34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.